MAUDE Adverse Event Report: SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER; CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER; CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2076-4040
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blocks a2/a3b/a4: the patient's dob or age at time of event, gender, and weight are unknown.This information was not available from the facility.Blocks b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Blocks e1 & g2: foreign- japan block h3: the angiosculpt device was returned intact to an.014 guidewire.Visual inspection found a kinked shaft, distal to the strain relief, and the inner member at the hub was wrinkled and accordioned.During functional testing, the guidewire was unable to be removed from the angiosculpt.Using an indeflator filled with green color dyed water, the balloon was inflated up to 10 atm and was able to maintain pressure.However, the pressure was increased to approx.11 atm, and a hub leak was detected.Block h6: based on the device analysis, the balloon rupture could not be confirmed.A probable root cause of the hub leak is due to the damaged inner member within the hub, which likely caused the guidewire to become stuck.A review of the dhr and manufacturing process could not confirm a cause related to design and/or process failure.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
The angiosculpt device was used in a therapeutic peripheral procedure in a severely calcified mid sfa.During inflation at 10 atm (rbp: 14 atm), the balloon ruptured.The procedure was completed with a new angiosculpt device.No patient injury reported.During the return product evaluation, no balloon leak was observed; however, the angiosculpt was intact to an.014 guidewire.Per additional information received, the angiosculpt came out together with the guidewire.This product problem is being submitted due to removal as a system.There is potential for harm if it were to recur.

Brand Name
ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
diana melliza galvez
5055 brandin court
fremont, CA 94538
510933-4541
MDR Report Key23860490
Report Number3005462046-2025-00045
Device Sequence Number9605747
Product Code PNO
UDI-Device Identifier00813132021351
UDI-Public(01)00813132021351(17)280115(10)G25010008
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2076-4040
Device Catalogue Number2076-4040
Device Lot NumberG25010008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.014" GUIDEWIRE, UNK MFG; 6F GUIDE CATHETER, UNK MFG; TERUMO: 6F INTRODUCER SHEATH
Patient Age80 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian